# SDR A8OA200800002

- Difficulty date: April 30, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N33NL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258643
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SA7670024001
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL TO KPDK, THE PLANNED DESTINATION, THE FLIGHT CREW DETECTED THAT THE HYDRAULIC FLUID LEVEL WAS DECREASING RAPIDLY.  THE CREW DID NOT HAVE TIME TO DECLARE AN EMERGENCY AND LANDED.  AS THE HYDRAULIC SYSTEM DEPLETED, THEY HAD RESIDUAL HYDRAULICS TO APPLY INITIAL BRAKING AND WERE ABLE TO STEER THE AIRCRAFT FROM THE ACTIVE BEFORE THE SYSTEM TOTALLY DEPLETED.  AFTER DEPARTING THE ACTIVE, THEY DEPLOYED THE EMERGENCY BRAKING SYSTEM AND CAME TO REST WITHOUT FURTHER INCIDENT.  MAINTENANCE DISCOVERED A RUPTURED HYDRAULIC HOSE FOR THE LT MAIN LANDING GEAR INBOARD DOOR ACTUATOR ON THE CLOSE PORT.  THE HOSE WAS REPLACED, SYSTEM SERVICED AND BLED AND ALL OPERATIONAL CHECKS REQUIRED ACCOMPLISHED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE ON 5/2/08.
